# SDR QXEA2022112100325

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 23,994 hours, 25,854 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spring
- Part number: 464261
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR SPRING IS BROKEN ( LANDING GEAR RETRACTION SYSTEM ). REMOVED FROM SERVICE. R&R BROKEN IB L/H MLG STABILIZER BRACE LOCK SPRING IAW AMM TASK 32-11-016-000-802/400-802. ALL GEAR PINS HAVE BEEN REMOVED AND FLAGS REATTACHED AND NOSE LOCK HAS BEEN STOWED. RETURNED TO SERVICE.
